# SDR UHLA2015022700120

- Difficulty date: February 27, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 13,541 hours, 10,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS FWD LUMINESCENT STRIP AT FWD CLOSET ARE DIM, BLOTCHY.  R & R PHOTO STRIP IN FRONT OF FWD CLOSET REF AMM 33-50-21.
